# SDR AALA202006179009

- Difficulty date: May 11, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,288 hours, 8,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK ON SHEAR PLATE (L= 1.084 IN) BETWEEN FR69 - FR70, STR23R. REPLACED SHEAR PLATE AT STR23R, FR69 - FR70 IAW SRM 51-42-11-801 AND DRAWING D53471124.
